Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

clo223

Member
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

About clo223

  • Rank
    New Member
  1. I’ve been on Accutane nearly 3 months , I started on 20mg and I had pretty much all of the side effects: really dry skin , dry lips and nose bleeds. I am now onto 30mg and I have no side effects whatsoever , I am getting the odd spot but not as many as before. Is it normal to have no side effects, especially when I’ve had my dose upped?
  2. I’ve been on accutane for just over two months . I can feel my mood worsening every day, I wake up feeling like I don’t want to go anywhere or do anything. I know this is bad but I don’t want to be taken off accutane as I know nothing else will help my skin! I don’t think I’m depressed it’s just mood swings , especially being a woman who is also on birth control I am bound to be extra hormonal. Has anyone else experienced this?
  3. I’ve been on 20mg of accutane for a month. At first my skin was really really dry and I found no moisturiser was helping , however now I don’t really have any symptoms except my lips are cracked in the corners. My skin is no longer dry. How do I know that the 20mg is still effective?
  4. I’ve only been taking izotretinoin around two weeks but I’ve suddenly developed loads of blackheads on my chin and nose! I’ve never had blackheads before? What does this mean? Is my skin getting worse??
  5. I’ve been self conscious of my skin for around two years now as I have very large and inflamed pores and I get spots on my cheeks and chin, overall my face is really red and I have some scars , I get a few spots on my chest and back too. After trying several topical creams and lymecycline and doxycycline and having no luck, I’ve been prescribed Izotretinoin but most of the acne I’ve seen on here is 10x worse than mine is, just wondering if my skin is bad enough to take it considering there are a
×